# SDR CA010529011

- Difficulty date: March 27, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Boeing A75N1
- Aircraft time: 695 hours
- Engine: Cont R670*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: AG751204
- Condition: Cracked
- Location: Rt Wing
- Part time: 577 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFDT HEAVILY INSPECTED FOLLOWING GROUND LOOP. CRACK DISCOVERED PROPOGATING FROM AILRON CENTRE HINGE BOLT HOLE AND EXTENDING FOR SEVERAL FEET FOLLOWING THE GRAIN LINE. WING WAS REMOVED FROM AIRCRAFT, AND REAR SPAR WAS SPLICE REPAIRED.. . . .
